# SDR 97ZZZM438

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE STRUCTURE BEHIND ACCESS NR 325AL AND AR HAS TWO HOT AIR LINES PASSING THROUGH A DIAPHRAMS LIGHTNING HOLE AND CHAFING ON BOTH LEFT AND RIGHT SIDES.  RIGHT SIDE HAS FLANGE OF HOLE WORN AWAY.  REPAIRED VERTICAL STABILIZER LEADING EDGE RIG 1 ASSEMBLY IAW JM/RJ0038-97.
